Adcal Trigeminal Nerve Disorder Side Effect Reports
The following Adcal Trigeminal Nerve Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Trigeminal Nerve Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Pulmonary Embolism, Trigeminal Nerve Disorder, Deep Vein Thrombosis|
This Trigeminal Nerve Disorder side effect was reported by a health professional from UNITED KINGDOM. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal-d3 (dosage: NA), which was started on NS. Concurrently used drugs:
Adcal Trigeminal Nerve Disorder Causes and Reviews
Face injuries and disorders can cause pain and affect how you look. In severe cases, they can affect sight, speech, breathing and your ability to swallow. Broken bones, especially the bones of your nose, cheekbone and jaw, are common facial injuries.
Certain diseases also lead to facial disorders. For example, nerve diseases like trigeminal neuralgia or Bell's palsy sometimes cause facial pain, spasms and trouble with eye or facial movement. Birth defects can also affect the face. They can cause underdeveloped or unusually prominent facial features or a lack of facial expression. Cleft lip and palate are a common facial birth defect.
Adcal Trigeminal Nerve Disorder Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|